Translator Disclaimer
2013 Real Closed Exponential Subfields of Pseudo-Exponential Fields
Ahuva C. Shkop
Notre Dame J. Formal Logic 54(3-4): 591-601 (2013). DOI: 10.1215/00294527-2143925

Abstract

In this paper, we prove that a pseudo-exponential field has continuum many nonisomorphic countable real closed exponential subfields, each with an order-preserving exponential map which is surjective onto the nonnegative elements. Indeed, this is true of any algebraically closed exponential field satisfying Schanuel’s conjecture.

Citation

Download Citation

Ahuva C. Shkop. "Real Closed Exponential Subfields of Pseudo-Exponential Fields." Notre Dame J. Formal Logic 54 (3-4) 591 - 601, 2013. https://doi.org/10.1215/00294527-2143925

Information

Published: 2013
First available in Project Euclid: 9 August 2013

zbMATH: 1300.03018
MathSciNet: MR3091674
Digital Object Identifier: 10.1215/00294527-2143925

Subjects:
Primary: 03C60

Rights: Copyright © 2013 University of Notre Dame

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.54 • No. 3-4 • 2013
Back to Top